# SDR REXA200900043

- Difficulty date: April 23, 2009
- Submitted: April 29, 2009
- Operation: Air carrier
- Aircraft: N8980A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7980
- Aircraft time: 18,192 hours, 15,652 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 750006000
- Part serial: 1498
- Condition: Bypassing
- Location: Nlg
- Part time: 11,196 hours, 8,970 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

WHILE ON THE VISUAL APPROACH INTO RWY 13 IN BIS ABOUT SEVEN MILES OUT THE NOSE GEAR FAILED TO EXTEND PROPERLY AND WE RECEIVED THE ASSOCIATED "GEAR DISAGREE" WARNINGS. WE ABORTED THE APPROACH AND REQUESTED AN EXTENDED DOWNWIND LEG, WHILE GOING THROUGH THE QRH.  REMOVED AND REPLACED NLG SELECTOR VALVE IAW AMM AND OPS CHECK OF EXT/ RET.
